| Model Number |
TFNT00 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during a cataract extraction with intraocular lens (iol) implant procedure, the cracks are noted with in the optic zone while checking through microscope.The physician decided to remove the lens and replaced with other company lens.The lens was explanted the same day and there was no patient harm.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The lens was returned taped to the extra label set.Solution and adhesive was dried on the lens.Both haptics were broken (not returned).The optic was torn/split/cracked with a small piece of optic lens material missing (not returned).A used qualified company cartridge was returned.Viscoelastic is observed in the cartridge.The cartridge does have evidence that it was placed in a handpiece.No tip damage observed.Qualified associated products were provided.The reported lens damage was observed.All lenses are 100% inspected for cosmetic attributes and the damage exhibited by the returned complaint sample would not have met company release criteria.Based on our observation, and the review of manufacturing records, it can be reasonably concluded that the damage is not manufacturing related.Due to the presence of surgical solution and the condition of the returned sample, the damage is most likely related to customer handling.The manufacturer internal reference number is: (b)(4).